2 doctors weighed in:

My 6month old is having serious allergic reaction to amoxicillin&clavulanate(augmentin (amoxicillin and clavulanate) prescribed by doc.Rash all over his body&face.What can I use?

2 doctors weighed in
Dr. David Rosenthal
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: Call your doctor

call the doctor who prescribed the antibiotics.
Not all rashes are the same. They look different and can be caused by different things depending on if your child has had the antibiotic before and how many dishes the child has taken. Rashes in a child may be due to a virus and not antibiotics. Call your doctor.

In brief: Call your doctor

call the doctor who prescribed the antibiotics.
Not all rashes are the same. They look different and can be caused by different things depending on if your child has had the antibiotic before and how many dishes the child has taken. Rashes in a child may be due to a virus and not antibiotics. Call your doctor.
Dr. David Rosenthal
Dr. David Rosenthal
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
14 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors